Up until Monday I had been doing very well with my treatment. My prednisone dosage was tapered from 60mg to 10mg, I was enjoying life to its fullest. Monday I had full blown flare up symptoms, and thus my prednisone dosage was put back up to 40mg. As my prednisone dosage tapered I was able to come down to 153lbs. But now that I’m up to 40mg this week I’m up to 157lbs. I must weigh in next Saturday to compete at 155lbs, I watch my diet religiously. Hopefully I can get it under control and start tapering again.
Next week I go to my doctor’s office again for blood work. The doctor is going to see if I can get on 6mp, I’m overjoyed. 6mp comes with a whole slew on nasty side effects, just like Prednisone.
loss of appetite
dark discoloration of skin
severe joint pain
severe upper abdominal pain (pancreatitis)
abnormal bleeding or bruising
yellow color to skin or eyes
I’m tired, I’m scared, and some days I feel great and ready to take on the world. Then there are days like this where it seems that I’m losing everything I love. What is worse the disease or the drugs we use to treat it? Prednisone make me feel normal, too bad it will rot your body from the inside out. 6mp? Who knows…maybe I’ll develop a rare form of cancer while suppressing my testosterone production.